Mathematical Logic Quarterly 17 (1):5-10 (1971)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1002/malq.19710170103
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 58,863
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Jankov‐Theorems for Some Implicational Calculi.Biswambhar Pahi - 1975 - Mathematical Logic Quarterly 21 (1):193-198.

Add more citations

Similar books and articles

Restricted Extensions of Implicational Calculi.Biswambhar Pahi - 1971 - Mathematical Logic Quarterly 17 (1):11-16.
Necessity and Some Non-Modal Propositional Calculi.Biswambhar Pahi - 1973 - Notre Dame Journal of Formal Logic 14 (3):401-404.
Locally Full Χ0‐Valued Propositional Calculi.Alan Rose - 1972 - Mathematical Logic Quarterly 18 (13‐15):217-226.
Atomic Polymorphism.Fernando Ferreira & Gilda Ferreira - 2013 - Journal of Symbolic Logic 78 (1):260-274.
Tree Models and (Labeled) Categorial Grammar.Yde Venema - 1996 - Journal of Logic, Language and Information 5 (3-4):253-277.
Probabilistic Canonical Models for Partial Logics.François Lepage & Charles Morgan - 2003 - Notre Dame Journal of Formal Logic 44 (3):125-138.


Added to PP index

Total views
1 ( #1,471,653 of 2,426,330 )

Recent downloads (6 months)
1 ( #542,164 of 2,426,330 )

How can I increase my downloads?


Sorry, there are not enough data points to plot this chart.

My notes